Abe, Takuro and Barakat, Mohamed and Cuntz, Michael and Hoge, Torsten and Terao, Hiroaki - The freeness of ideal subarrangements of Weyl arrangements

dmtcs:2418 - Discrete Mathematics & Theoretical Computer Science, January 1, 2014, DMTCS Proceedings vol. AT, 26th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2014)
The freeness of ideal subarrangements of Weyl arrangements

Authors: Abe, Takuro and Barakat, Mohamed and Cuntz, Michael and Hoge, Torsten and Terao, Hiroaki

A Weyl arrangement is the arrangement defined by the root system of a finite Weyl group. When a set of positive roots is an ideal in the root poset, we call the corresponding arrangement an ideal subarrangement. Our main theorem asserts that any ideal subarrangement is a free arrangement and that its exponents are given by the dual partition of the height distribution, which was conjectured by Sommers-Tymoczko. In particular, when an ideal subarrangement is equal to the entire Weyl arrangement, our main theorem yields the celebrated formula by Shapiro, Steinberg, Kostant, and Macdonald. The proof of the main theorem is classification-free. It heavily depends on the theory of free arrangements and thus greatly differs from the earlier proofs of the formula.


Source : oai:HAL:hal-01207547v1
Volume: DMTCS Proceedings vol. AT, 26th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2014)
Section: Proceedings
Published on: January 1, 2014
Submitted on: November 21, 2016
Keywords: Weyl arrangement,root system,ideal,free arrangements,exponents,height,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM],[MATH.MATH-CO] Mathematics [math]/Combinatorics [math.CO]


Share

Browsing statistics

This page has been seen 19 times.
This article's PDF has been downloaded 10 times.